MEDOS INTERNATIONAL SÃ RL HEALIX ADVANCE BR ANCHOR W/DYNACORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
222001 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the implant was still attached to the inserter returned for evaluation.The anchor was broken at the distal end and had foreign matter, presumably biological residue.Not all the broken fragments were returned for evaluation.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the 4.5hlx adv br anc-dyna str/bl would have contributed to the complained device issue.Based on the investigation findings, the potential cause can be associated with off axis insertion and levering during insertion.As per ifu- 116034, inserting the awl or drill to less than the specified depth, axial misalignment, or levering with the anchor upon insertion may result in anchor fracture.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review pn : 222001.There was no non-conformance regarding this lot.
Event or Problem Description
It was reported that during rotator cuff repair surgery, the tip of the healix advance br anchor w/dynacord anchor was broken.All the broken parts were removed.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter's complete facility address was not provided.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: update: d4, h4: expiration date, primary udi number and device manufacture date has been added.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.